# SDR QMLA2024053120057

- Difficulty date: May 30, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N238AM
- Make and model: Agusta A109E
- Aircraft serial: 11084
- Aircraft time: 6,098 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Mlg
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM HOSPITAL, AIRCRAFT ATTAINED +60KTS AND +300'AGL.  THE LANDING GEAR SELECTOR LEVER WAS MOVED TO THE UP POSITION TO RAISE THE LANDING GEAR FOR THE CRUISE PORTION OF THE FLIGHT. SECONDS LATER, THE MASTER CAUTION LIGHT FLASHED ON CO-PILOT AND PILOT SIDE INSTRUMENT PANELS AND THE ASSOCIATED CAUTION MESSAGES REGARDING LOW UTILITY HYDRAULIC PRESSURE DISPLAYED ON EDU #1. POWER WAS REDUCED, AND A TURN BACK TOWARD THE HOSPITAL PAD WAS INITIATED WHILE COMMUNICATION WITH THE CREW ABOUT THE LOW UTILITY HYDRAULIC PRESSURE CONDITION WAS MADE AND WHILE THE LOW PRESSURE VALUE WAS CONFIRMED ON EDU #2. LANDING GEAR SELECTOR LEVER WAS MOVED TO THE GEAR DOWN POSITION. A RED GEAR LIGHT INDICATION RATHER THAN THE N
